Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/63737
Title: Elliptic problems and integral equations in spaces of different smoothness in different variables
Authors: Vasilyev, A. V.
Vasilyev, V. B.
Keywords: mathematics
mathematical analysis
difference equations
elliptic equations
elliptic problems
integral equations
different variables
Sobolev-Slobodetsky spaces
Issue Date: 2023
Citation: Vasilyev, A.V. Elliptic problems and integral equations in spaces of different smoothness in different variables / A.V. Vasilyev, V.B. Vasilyev // Differential equations. - 2023. - Vol.59, №6.-P. 751-761.
Abstract: We consider a model elliptic pseudo-differential equation and the simplest boundary value problems in a quadrant in a Sobolev-Slobodetsky space of different orders of smoothness in different variables
URI: http://dspace.bsu.edu.ru/handle/123456789/63737
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Vasilev_Elliptic_23.pdf438.01 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.